New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tropical dreams
Regular Member


Date Joined Sep 2006
Total Posts : 76
   Posted 2/10/2007 10:45 AM (GMT -6)   
Hi all,
 
Saw my Neuro on Thurs, my nerves testing was as follows, upper body passed but lower was real bad, lots of damage.  He said most of my servere symptoms are due to get this "WORK".  He prescribe Lyrica to replace the gab med for pain.  I took one that same night and within 1 hr all my pain and 90% of my numbness was gone BUT it made me very mellow and sleepy.  I slept for over 12 hrs straight.  This means I cannot take this when I work.  I was supposed to work tonight but called in as my pain is back and I just can't do it (standing for 12+ hrs).
 
I am so discourage that all I have been doing is crying, to stay pain free I can't work, to work I am in constant agony.  I just feel like throwing in the towel, going in a corner and staying there.  My poor boyfriend doesn't know what to say or do and I just dont care anymore about anything!
 
Sorry once again about being negative but I thought it was better to vent than not to vent and before I do anything.
***Carla***
 
EVERY DAY I WAKE IS A NEW POSITIVE BEGINNING
 
Dx 08/02/06 MS
Betaseron
Citalopram
Gabapentin


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 2/10/2007 10:56 AM (GMT -6)   
Hey Carla

Boy, what a predicament. I"m so sorry! U do need to take the med when u can and give u'rself the break, but i understand...who wants to sleep their life away? I know u have to work too...have u called u'r doc back to discuss this? He may have another med that u can try in lue of this one. May be a trade off...less effective but doesn't knock u out...but maybe that trade off would be worth it if u could function. I'm sorry, no ideas on what other meds are avail to ask for, but i'm sure others will be along soon and can advise u in that area. Don't throw in that towel just yet...u'll make it and u'll do great. Come here and vent...that's what u need to do and we have HUGE shoulders for such sleek and curvy people. ;) Take care and get in touch with u'r doc as soon as u can if u haven't.
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*


Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 2/10/2007 11:13 AM (GMT -6)   
Hi Carla,
 
    Try not to get too discouraged, I understand that's it hard for you right now.  It is wonderful that you found something to help your pain!!  Lyrica is a very good medication for some people, it's similar to neruontin but doesn't seem to have as many side effects.  The drowsiness thing might go away over time for you as your body adjusts and there are different dosages of it too.  It might be worth calling the doc and explain that its helping but it just makes you so groggy to take with working.  He might be able to prescribe you a lower dose and increase as your body adjusts.  Good luck!!
 
Kimber
 
Co-moderator for Multiple Sclerosis
 
Allow Healing Well to continue to help others, clink link for details

mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 2/10/2007 11:19 AM (GMT -6)   
Carla,

Hey I'm on Lyrica and have to say it takes away all my pain as well. I don't normally get the drowsiness but was told that if I did to call. I'm on the 75 mg capsules. They do have a lesser dosage of 50mg. Maybe u could try that and see if it took ur pain away but made u less drowsy. Either way u should call ur dr. and tell him how u are feeling. U sound very depressed and He may want to put u on an anti-depressant for a whi;e until they get ur pain under control. I hope u feel better soon. I'll keep u in my prayers.

BYE!!!

Sheila

Denda
Regular Member


Date Joined Jun 2006
Total Posts : 329
   Posted 2/10/2007 8:05 PM (GMT -6)   
Hi Carla -
 
I don't have many words of wisdom, but just wanted to tell you I'm thinking of you and hope you get feeling better.  Can the pills be cut in 1/2?  I know some pills state they can't, but if they can, try that and see if that might help some. Not that you've probably already thought of this, but thought I would bring 'er up.
 
Take care of yourself.
I not only use all the brains that I have, but all that I can borrow.
  Author: Woodrow Wilson (1856-1924), 28th U.S. President

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 16, 2017 7:18 AM (GMT -6)
There are a total of 2,855,987 posts in 313,368 threads.
View Active Threads


Who's Online
This forum has 155018 registered members. Please welcome our newest member, Horseguy.
417 Guest(s), 11 Registered Member(s) are currently online.  Details
Kev9412, albear99, Notam, clocknut, vakan01, JNF, Teamchris, Doire, Bohemond, Old Mike, An38


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer